# SDR UPS02438011

- Difficulty date: April 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN UPPER DECK AFT EMERGENCY LIGHT INOP.  REMOVED SIDEWALL AND BOTH LIGHTS.  REMOVED POWER SUPPLY, NO HELP.  FOUND POWER SUPPLY TO BE BAD FROM STOCK.  REMOVED AND REPLACED POWER SUPPLY IN STA 650 AND INSTALLED SIDEWALL & LIGHT ASSY, SYS CHECKS NORMAL IAW 33-50-00.
